What are TDAP vaccine side effects and how can I treat it?
I recently got the TDAP vaccine 2 days ago. Since then my back has been having cramps and I'm having trouble breathing. Is this normal? What should I do to fix this?
I would say that you should schedule an appointment today with your primary care physician for further evaluation. The typical side effects of the TDAP vaccine include, but are not limited to soreness of the arm (or wherever the infection occurred), fevers and chills. Depending on the other contents of the vaccine, allergic reactions are also possible. Other side effects are more rare, and are not really worth discussing in this short forum. In any event, the symptoms that you are experiencing which include back cramping and trouble breathing are not common side effects of the vaccine, if they occur at all. These symptoms however are common symptom of many other conditions and thus, I have a hard time drawing a line between these two for sure. Again, I suggest that you schedule an appointment today with your primary care physician. I say this especially because the symptom of having trouble berating is very worrisome. There are many causes of this symptoms including problems with the lungs themselves and problems with the heart. The back cramps are also common and are usually associated with overuse (such as spending the day helping a friend move furniture) and conditions of the spine such as degenerative disc disease. The best way to fix this is to get a fresh evaluation so that the cause can be found. Good luck.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.